# SDR 9505132704

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH UPON LANDING GEAR EXTENSION, NOSE GEAR SAFE INDICATION WOULD NOT ILLUMINATE.  RECYCLED LANDING GEAR MULTIPLE TIMES TO NO AVAIL.  COULD NOT VERIFY NOSE LANDING GEAR POSITION THROUGH VIEWING PORT.  DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PINNED THE NOSE LANDING GEAR ON THE RUNWAY.  FERRIED AIRCRAFT TO MSP.  WORK IN PROGRESS.
